# SDR DALA201911216802

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 71,131 hours, 27,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Dirty
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 695, L/P 6324718) DOOR 3R SLIDE LIGHT WILL NOT EXTINGUISH WHEN SLIDE IS DISARMED. CORRECTIVE ACTION: *** CONTRACT MAINTENANCE EVENT - OCM: 221241 *** CLEANED PROX SENSOR. CHECKED SLIDE ARMING SYSTEM PER AMM 25-66. OK FOR SERVICE.
